Triaminic Fever & Cold

Set Dosage Details

Manufacturer

Form

Dosage

Quantity


CLOSE
WALGREENS
$9.40 With Free Coupon
CVS PHARMACY
$12.56 With Free Coupon
HARRIS TEETER PHARMACY Retail

$19.33

Save

31%

$13.41 With Free Coupon
WEGMANS FOOD MARKETS INC Retail

$19.33

Save

31%

$13.41 With Free Coupon
SAFEWAY PHARMACY Retail

$19.33

Save

25%

$14.41 With Free Coupon
WALMART PHARMACY
$16.62 With Free Coupon
Triaminic Fever & Cold

Drug Info for triaminic fever & cold

Acetaminophen is used to relieve mild to moderate pain from headaches, muscle aches, menstrual periods, colds and sore throats, toothaches, backaches, reactions to vaccinations (shots), and to reduce fever. Acetaminophen may also be used to relieve the pain of osteoarthritis (arthritis caused by the breakdown of the lining of the joints). Acetaminophen is in a class of medications called analgesics (pain relievers) and antipyretics (fever reducers). It works by changing the way the body senses pain and by cooling the body.

  • 666 Cough & Cold Formula
  • Alka-Seltzer Plus Allergy & Cough
  • Alka-Seltzer Plus Cold & Cough
  • Alka-Seltzer Plus Cold & Flu
  • Alka-Seltzer Plus Day/Night Cold
  • Alka-Seltzer Plus Flu & Body Aches
  • Alka-Seltzer Plus Night Cold & Flu
  • Alka-Seltzer Plus Night Cold Formula
  • Alka-Seltzer Plus Night-Time Cold
  • Alka-Seltzer Plus Severe Cold & Flu
  • Alka-Seltzer Plus Severe Cough, Mucus & Congestion
  • Alka-Seltzer Plus Severe Sinus Congestion & Cough
  • Children's Giltuss Multi-Symptom
  • Children's Mucinex Cold & Flu Nighttime
  • Children's Mucinex Day/Night Freefrom
  • Capsule
  • Long Acting Tablet
  • Long Acting Capsule
  • Liquid Filled Capsule
  • Tablet
  • Fizzy Tablet
  • Chewable Tablet
  • Liquid

Your doctor will tell you how much medicine to use. Do not use more than directed.

Follow the instructions on the medicine label if you are using this medicine without a prescription.

If you use an effervescent tablet, stir the medicine into water and drink it right away. You must use at least 4 ounces (1/2 cup) of water to dissolve the effervescent tablet. Do not keep any mixture to take later.

Swallow the extended-release tablet whole. Do not crush, break, or chew it.

Completely chew the chewable tablet before swallowing it.

Measure the oral liquid medicine with a marked measuring spoon, oral syringe, or medicine cup. You may need to shake the medicine container before you open it.

You should not use this medicine if you have had an allergic reaction to acetaminophen (Tylenol®), or to any other ingredients in the medicine you are using. You should not use this medicine if you have taken medicine for depression such as a MAO inhibitor (Nardil®, Marplan®, Eldepryl®, or Parnate®) within the past 14 days. Do not give any over-the-counter (OTC) cough and cold medicine to a baby or child under 4 years old. Using these medicines in very young children might cause serious or possibly life-threatening side effects.

This medicine can make you drowsy or restless. Avoid driving, using machines, or doing anything else that could be dangerous if you are not alert. Avoid taking at bedtime if it makes you restless.

Children may be more sensitive to this medicine than adults, especially if they take too much. Always read the medicine label closely so you give your child the right amount. Ask your pharmacist or doctor if you are not sure how much medicine to give your child.

If your symptoms get worse or do not improve within 7 days, or if your cough comes back, call your doctor. Also tell your doctor if you have a fever that lasts for more than 3 days, or if you have a fever with rash, cough, or a lasting headache. Make sure your doctor knows if you have redness or swelling.

Call your doctor if you have a sore throat that is severe, lasts for more than 2 days, or happens with or before a fever, headache, rash, nausea, or vomiting.

Make sure your doctor knows if you are pregnant or breast feeding, or if you have heart disease, high blood pressure, diabetes, glaucoma, asthma, emphysema or other serious lung problems, an enlarged prostate that causes urinary blockage, or thyroid problems. Tell your doctor if you have had an allergic reaction to any cough, allergy, or cold medicine, or to any pain reliever. Make sure your doctor knows if you drink alcohol on a regular basis.

Do not use this medicine for a chronic (long-term) cough, unless your doctor says it is OK. Do not use this medicine if your cough brings up a lot of phlegm (mucus), unless your doctor tells you to.

This medicine might contain phenylalanine (aspartame). This is only a concern if you have a disorder called phenylketonuria (PKU), which is a problem with amino acids. Talk to your doctor before using this medicine if you have PKU.

Do not drink alcohol while you are using this medicine. Acetaminophen can damage your liver, and alcohol can increase this risk. If you regularly drink three or more alcoholic drinks every day, do not take any medicines that contain acetaminophen without asking your doctor.

Do not also use other medicines that contain acetaminophen, a cough suppressant, a decongestant, or an antihistamine (including medicine used on the skin). You may be getting more than a safe amount of these medicines.

Tell your doctor if you use anything else that makes you sleepy. Some examples are allergy medicine, narcotic pain medicine, and alcohol.

Call your doctor if you have a sore throat that is severe, lasts for more than 2 days, or happens with or before a fever, headache, rash, nausea, or vomiting.

This medicine can make you drowsy or restless. Avoid driving, using machines, or doing anything else that could be dangerous if you are not alert. Avoid taking at bedtime if it makes you restless.

Children may be more sensitive to this medicine than adults, especially if they take too much. Always read the medicine label closely so you give your child the right amount. Ask your pharmacist or doctor if you are not sure how much medicine to give your child.

If your symptoms get worse or do not improve within 7 days, or if your cough comes back, call your doctor. Also tell your doctor if you have a fever that lasts for more than 3 days, or if you have a fever with rash, cough, or a lasting headache. Make sure your doctor knows if you have redness or swelling.

  • Your symptoms do not get better or they get worse after a week of using this medicine.
  • Allergic reaction: Itching or hives, swelling in your face or hands, swelling or tingling in your mouth or throat, chest tightness, trouble breathing
  • Nervousness, dizziness, or trouble sleeping.
  • Nausea.
  • Trouble urinating.
  • Dry mouth, nose, or throat.